# SDR GTIA2022032836344

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 36,153 hours, 15,763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOOR ASSYT BOTTLE LOW PRESSURE-SERVICED L1 DOOR ASSYST BOTTLE TO PROPPER PRESSURE IAW AMM 52-10-00
